Jump to content

Lulia: Withdrawal crying/emotional....how long will it last?


Lulia

Recommended Posts

Hi. I was on 10mg Paxil for about 9 years. I felt great, so great that I thought I didnt need it anymore and went off of it. It has been 4 months now and the crying spells and bouts of sadness are still going strong. I feel so miserable Im tempted to go back on it but I really dont want to. Does anyone know how long the crying spells and withdrawal symptons can last? I thought withdrawal would be gone by 4 months. I wonder if this is just the "new permanent-me" or if it will pass. Does anyone know how long withdrawal symptons can last???

Link to comment
  • Moderator Emeritus

Welcome Lulia,

I'm sorry you are still having withdrawal symptoms after stopping Paxil 4 months ago.  How did you stop taking it?  Did you taper or just stop cold turkey?

 

Its difficult to estimate how long withdrawal will last, some people manage to stop taking these drugs and feel fine after just a few weeks, other people suffer for months, and occasionally years, it seems everyone is different.

 

Are crying and sadness the only symptoms you are having at the moment?  Would you say that over the 4 months, you have been improving, getting worse or staying about the same?

 

Are you taking any other medications?  Please would you put your drug and withdrawal history in your signature.  Putting a short version of your drug and tapering history in your signature helps people understand your context, it appears below each of your posts.  Here are instructions for how to do it:

 

http://survivinganti...your-signature/

 

Reinstatement of a small amount of the drug can often work well to alleviate withdrawal symptoms.  According to medical knowledge, reinstatement is the only way to alleviate withdrawal symptoms.  Reinstatement is best done immediately upon appearance of withdrawal symptoms. The more time that passes, the less likely it is to work. Because you have been off paxil for 4 months now, its less likely to work, and it could possibly make you feel worse, but its still possible and something to consider.

 

Here is some information about reinstatement to help you decide if its something you would like to try:

About reinstating and stabilizing to stop withdrawal symptoms

 

You can use this thread as your ongoing journal to track progress, write about symptoms, ask questions and communicate with the community, add to it whenever you want.  Once you get back to us with more details about your situation, we will be in a better position to offer support and suggestions.

 

Petunia.

 

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy